# SDR P5CA9600804

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Sleeve
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AND CURLED LEADING EDGE SKIN ON NR 4 ENGINE EXHAUST SLEEVE.  REPAIRED PER BAC SRM 51-40-02.
